AACO Save The Date-03.png

See You in Nashville!

Education takes CEnter Stage at the 2022 Annual Meeting and CE Conference in Nashville, May 20 - 22, 2022. With a work hard, play hard attitude, Nashville has taken the art of mixing business with pleasure to new heights. The AACO Annual Conference, is the can't miss event of the year, where professionals connect for education, innovation and collaboration. Meals are included in the member registration price.

What to Expect

18 CE HOURS

INSPIRING SPEAKERS

VALUABLE CONNECTIONS

Speakers

Brooker.png

Eric T. Brooker

OD, FAAO

Melonie Clemmons, OD- President.jpg

Melonie Clemmons

OD

DR MILE BRUJIC AACO 2020.jpg

Mile Brujic

OD, FAAO

justin schweitzer od faao.jpg

Justin Schweitzer

OD, FAAO

AACO Greg Caldwell, OD, FAAO.jpeg

Greg Caldwell

OD, FAAO

walter whitley od mba faao.jpg

Walter Whitley

OD, MBA, FAAO

Housing

Gaylord Opryland Resort & Convention Center

SPECIAL AACO Rate: $199++ per night

Enjoy a stunning, one-of-a-kind resort experience with a wide selection of award-winning restaurants & bars, the world-class Relâche Spa, and a state-of-the-art fitness center. Conveniently located near Nashville Intl Airport and downtown, you'll be in the middle of all the action at the Grand Ole Opry and Ryman Auditorium and all that is Music City! 

leonardo-2731884-bnago-delta-atrium-3459-hor-clsc_O-939639.jpg

regular rate

AACO Member $295

Non-Member $395

1-Day Rate $195

guest rate

$75

Includes gala dinner

and shuttle pass

student rate

FREE

Agenda 

Friday, May 20

 

7:00 AM-5:00 PM  |  Registration Open

7:30 AM-8:30 AM  |  GENERAL SESSION (1 HOUR) 

AMD Prevention Through Utilization of Nutraceuticals, Advanced Instrumentation and Lifestyle Adaptations
Speaker: Melonie Clemmons, OD

8:30 AM-9:30 AM  |  GENERAL SESSION (1 HOUR)

AMD Technologies Used for Earlier Detection, Management, and Treatment of Age-Related Macular Degeneration

Speaker: Greg Caldwell, OD, FAAO

 

9:30 AM-10:30 AM  |  GENERAL SESSION (1 HOUR) 

Carotenoid Levels in Ocular Disease and Systemic Health—The correlation of Function, Structure, and Molecular / Nutrition

Speaker: Greg Caldwell, OD, FAAO

10:30 AM-11:30 AM  |  COFFEE BREAK

11:30 AM-12:30 PM  |  GENERAL SESSION (1 (HOUR)

Dry Eye Disease Diagnosis and Treatment Pearls from the Trenches

Speaker: Mile Brujic, OD, FAAO

12:30 PM-1:30 PM  |  Johnson & Johnson Vision Hosted Lunch

1:30 PM-3:30 PM  |  GENERAL SESSION (2 HOURS)

Pharmaceutical Treatment of Anterior Segment Inflammatory Conditions

Speaker: Mile Brujic, OD, FAAO

3:30 PM-4:30 PM  |  Coffee Break

4:30 PM-5:30 PM  |  GENERAL SESSION (1 HOUR)

Advanced Updates in Dry Eye Treatment and Coding  
Speaker: Melonie Clemmons, OD

5:30 PM-6:15 PM  |  WET LAB
Tear Care Demo
Speaker: Mile Brujic, OD, FAAO

7:00 PM-8:00 PM  |  AACO Reception 

 

8:00 PM-9:30 PM  |  AACO Dinner and Gala       

                                          

Saturday, May 21

 

7:00 AM-5:00 PM  |  Registration Open

8:00 AM-9:00 AM  |  Hosted Breakfast

9:00 AM-11:00 AM  |  GENERAL SESSION (2 HOURS)

Innovations in Glaucoma: Next General Technology, Medications, and Delivery

Speaker: Justin Schweitzer, OD, FAAO

11:00 AM-11:30 AM  |  Coffee Break

11:30 AM-12:30 PM  |  GENERAL SESSION (1 HOUR)

Innovations in MIGS: What's the OD's Role?

Speaker: Justin Schweitzer, OD, FAAO

12:30 PM-1:30 PM  |  Allergan Hosted Lunch

1:30 PM-2:30 PM  |  GENERAL SESSION (1 HOUR)

Bringing back the Tears: Ins and Outs of Punctal Occlusion

Speaker: Eric T. Brooker, OD, FAAO

2:30 PM-3:15 PM  |  WET LAB

Punctal Plugs Demonstration

Speaker: Eric T. Brooker, OD, FAAO

3:15 PM-3:45 PM  |  Coffee Break

3:45 PM-4:45 PM  |  GENERAL SESSION (1 HOUR)

Current Trends in Keratoconus Management 

Speaker: Justin Schweitzer, OD, FAAO

4:45 PM-5:45 PM  |  GENERAL SESSION (1 HOUR)

Ocular Pain Management

Speaker: Walter Whitley, OD, FAAO

5:45 PM-6:45 PM  |  Networking Reception

6:45 PM               |  Free Evening to Enjoy Nashville via Shuttle Service to Downtown!     

                                                                                                

Sunday, May 22              

 

7:00 AM-4:00 PM  |  Registration Open

8:00 AM-9:00 AM  |  Hosted Breakfast

9:00 AM-10:00 AM  |  GENERAL SESSION (1 HOUR)

Rapid Fire Cornea

Speaker: Walter Whitley, OD, FAAO

10:00 AM-10:15 AM  |  Coffee Break

10:15 AM-12:15 PM  |  GENERAL SESSION (2 HOURS)

Managing your Patient’s Glaucoma From the Classic Case to the Conundrums

Speaker: Justin Schweitzer, OD, FAAO

12:15 PM-12:45 AM  |  Hosted Lunch

12:45 PM-2:45 PM  |  GENERAL SESSION (2 HOURS)

New Technology: Where are We Going? 

Speaker: Walter Whitley, OD, FAAO

Education Accreditation Information

State Accreditation AACO does not guarantee that a licensing board, state, or certifying organization will accredit any course presented during this event. Attendees should be familiar with the requirements for any licensing or certification agencies to which education attendance may be reported. AACO will not be responsible for courses that have not received accreditation. AACO recommends that attendees be familiar with their licensing/certification requirements. 

COPE CE  AACO makes every effort to secure accreditation for continuing education courses through the Association of Regulatory Boards of Optometry (ARBO), Council on Optometric Practitioner Education (COPE). All courses for this event are submitted to ARBO for COPE approval. AACO will report CE attendance to ARBO for attendees who provide their OE Tracker number when they register and also sign-in or scan QR codes during the event. All COPE-accredited continuing education courses are strictly monitored to comply with licensing board regulations for accreditation. If you do not meet required attendance rules, you will not receive credit.

Thank You to our Sponsors

 PLATINUM LEVEL
JnJ_VisionCare_Inc_logo.jpeg
GOLD LEVEL
LogoAlcon.png
BRONZE LEVEL
allergan-300x75.png
Glaukos Virtual Logo No Tagline 5763 Non-Metallic High Res.jpeg
TOPCON.jpeg
 

Exhibit at the AACO Annual Conference

2022 Invitation to Exhibit:

Join AACO for the 2022 Annual Conference in Nashville, TN! This is your chance to connect with a targeted group of optometrists that practice in a corporate setting.

 

Exhibit Hall Highlights:

  • Exhibit Hall open to attendees May 20-21, 2022 with set-up available on Thursday, May 19th (or early May 20th)

  • Exhibitor Passport-Game to drive attendees to your booth

  • Dedicated Exhibit time on Friday and Saturday (immediately following general sessions)

 

Booth reservation includes:

  • 2 exhibitor registrations

  • A table-top exhibit (includes table and two chairs)

  • Two folding chairs

 

Exhibit price is $2500

Add-on a pre-meeting e-blast for an additional $1,000

 

To reserve your exhibit booth, register here: